# SDR AU980419

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Eng Scav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR SCAVENGE CHIP DETECTOR FOUND WITH SIGNIFICANT `M50' METAL DEBRIS.
